# SDR A6WA202204068165

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 39,784 hours, 38,316 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bulkhead
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB REQUIRES MODIFICATION PER E17/003/453 ****AIRCRAFT REMOVED FROM SERVICE**** MODIFIED THE REAR PRESSURE BULKHEAD WEB FS 621.00 IAW GREO 601-53-61-1240  REV D
